RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 262, Pages 16–31 (Mi tm762)  

This article is cited in 7 scientific papers (total in 7 papers)

On a Class of Optimal Control Problems Arising in Mathematical Economics

S. M. Aseevab, A. V. Kryazhimskiiab

a Steklov Mathematical Institute, Russian Academy of Sciences
b International Institute for Applied Systems Analysis

Abstract: This paper is devoted to the study of the properties of the adjoint variable in the relations of the Pontryagin maximum principle for a class of optimal control problems that arise in mathematical economics. This class is characterized by an infinite time interval on which a control process is considered and by a special goal functional defined by an improper integral with a discounting factor. Under a dominating discount condition, we discuss a variant of the Pontryagin maximum principle that was obtained recently by the authors and contains a description of the adjoint variable by a formula analogous to the well-known Cauchy formula for the solutions of linear differential equations. In a number of important cases, this description of the adjoint variable leads to standard transversality conditions at infinity that are usually applied when solving optimal control problems in economics. As an illustration, we analyze a conventionalized model of optimal investment policy of an enterprise.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 262, 10–25

Bibliographic databases:

UDC: 517.977
Received in May 2008

Citation: S. M. Aseev, A. V. Kryazhimskii, “On a Class of Optimal Control Problems Arising in Mathematical Economics”, Optimal control, Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday, Tr. Mat. Inst. Steklova, 262, MAIK Nauka/Interperiodica, Moscow, 2008, 16–31; Proc. Steklov Inst. Math., 262 (2008), 10–25

Citation in format AMSBIB
\Bibitem{AseKry08}
\by S.~M.~Aseev, A.~V.~Kryazhimskii
\paper On a~Class of Optimal Control Problems Arising in Mathematical Economics
\inbook Optimal control
\bookinfo Collected papers. Dedicated to professor Viktor Ivanovich Blagodatskikh on the occation of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 262
\pages 16--31
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489724}
\zmath{https://zbmath.org/?q=an:1162.49027}
\elib{http://elibrary.ru/item.asp?id=11622611}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 262
\pages 10--25
\crossref{https://doi.org/10.1134/S0081543808030036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262228000002}
\elib{http://elibrary.ru/item.asp?id=13597141}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53849114662}


Linking options:
  • http://mi.mathnet.ru/eng/tm762
  • http://mi.mathnet.ru/eng/tm/v262/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aseev, K. O. Besov, A. V. Kryazhimskiy, “Infinite-horizon optimal control problems in economics”, Russian Math. Surveys, 67:2 (2012), 195–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Hespeler F., “On Boundary Conditions Within the Solution of Macroeconomic Dynamic Models with Rational Expectations”, Comput. Econ., 40:3 (2012), 265–291  crossref  isi  elib  scopus
    3. Cruz-Rivera E. Vasilieva O., “Optimal Policies Aimed at Stabilization of Populations with Logistic Growth Under Human Intervention”, Theor. Popul. Biol., 83 (2013), 123–135  crossref  zmath  isi  elib  scopus
    4. S. M. Aseev, “On some properties of the adjoint variable in the relations of the Pontryagin maximum principle for optimal economic growth problems”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 11–21  mathnet  crossref  mathscinet  isi  elib  elib
    5. Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 22–39  mathnet  crossref  mathscinet  isi  elib
    6. Derev'yanko T.O., Kyrylych V.M., “Problem of Optimal Control For a Semilinear Hyperbolic System of Equations of the First Order With Infinite Horizon Planning”, Ukr. Math. J., 67:2 (2015), 211–229  crossref  mathscinet  zmath  isi  scopus
    7. Rokhlin D.B., Usov A., “Rational taxation in an open access fishery model”, Arch. Control Sci., 27:1 (2017), 5–27  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:535
    Full text:74
    References:72
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019